# SDR R61A2021100600785

- Difficulty date: September 18, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 1706786107
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE I RH IB CABIN SEAT TRACK IN MULTIPLE AREAS BETWEEN FR23 AND FR34. REMOVED AND REPLACED SEAT TRACK ON CFI RH IB SIDE BETWEEN FR23 AND FR34 IAW EMB SRM 51-43-03 AND 51-43-04.
